Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 48, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Mar 29, 2017, 8:57 AM CDT for Fort Bend County, Harris County, Waller County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 29, 2017, 8:57 AM CDT (13:57 UTC)
- Expired
- Mar 29, 2017, 9:30 AM CDT
- In force
- 33 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fort Bend County, TX, Harris County, TX, Waller County, TX
The radar
The Houston radar (KHGX), 81 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 2.0 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 451 J/kg
- Mixed-layer CIN
- -384 J/kg
- Mixed-layer LCL
- 879 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
032 WUUS54 KHGX 291357 SVRHGX TXC157-201-473-291430- /O.NEW.KHGX.SV.W.0048.170329T1357Z-170329T1430Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Houston/Galveston TX 857 AM CDT WED MAR 29 2017 The National Weather Service in League City has issued a * Severe Thunderstorm Warning for... North central Fort Bend County in southeastern Texas... Southeastern Waller County in southeastern Texas... Northwestern Harris County in southeastern Texas... * Until 930 AM CDT. * At 856 AM CDT, a severe thunderstorm was located near Katy, moving northeast at 25 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Katy, Jersey Village, Brookshire, Addicks Park Ten, Spring Branch North, Spring Branch West, Fulshear, Pattison, Westbranch, Cypress, Carverdale, Cinco Ranch and Fairbanks / Northwest Crossing. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 2969 9590 2984 9600 3006 9571 2984 9553 TIME...MOT...LOC 1356Z 236DEG 20KT 2981 9588 HAIL...0.75IN WIND...60MPH $$
2 follow-up statements
553 WWUS54 KHGX 291416 SVSHGX Severe Weather Statement National Weather Service Houston/Galveston TX 916 AM CDT WED MAR 29 2017 TXC157-201-473-291430- /O.CON.KHGX.SV.W.0048.000000T0000Z-170329T1430Z/ Fort Bend TX-Waller TX-Harris TX- 916 AM CDT WED MAR 29 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR NORTHERN FORT BEND...EAST CENTRAL WALLER AND NORTHWESTERN HARRIS COUNTIES... At 915 AM CDT, a severe thunderstorm was located near Katy, moving northeast at 25 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Katy, Jersey Village, Addicks Park Ten, Cypress, Carverdale and Westbranch. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2975 9579 2990 9590 3006 9571 2985 9554 TIME...MOT...LOC 1415Z 236DEG 20KT 2987 9578 HAIL...<.75IN WIND...60MPH $$
912
WWUS54 KHGX 291430
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
930 AM CDT WED MAR 29 2017
TXC157-201-473-291438-
/O.EXP.KHGX.SV.W.0048.000000T0000Z-170329T1430Z/
Fort Bend TX-Waller TX-Harris TX-
930 AM CDT WED MAR 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FORT BEND...EAST
CENTRAL WALLER AND NORTHWESTERN HARRIS COUNTIES WILL EXPIRE AT 930 AM
CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with this thunderstorm.
LAT...LON 2975 9579 2990 9590 3006 9571 2985 9554
TIME...MOT...LOC 1428Z 236DEG 20KT 2990 9574
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 6:44 AM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Mar 29, 6:44 AM CDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
644 AM CDT Wed Mar 29 2017
.AVIATION.../12Z TAFS/
Radar shows one band of storms that moved across KCLL to KUTS
this morning with another band of storms approaching from the
W/SW. This line on its current track and speed should reach
KSGR/KHOU/KIAH around 13-15Z time frame. All TAFs are accounting
for similar timing for KLBX/KGLS/KCXO/KUTS/KCLL. There is still
capping the line is fighting since the southern extend of the
squall line is struggling to hold together. This will be the main
concern for the next 6 hours. Difficult to know if the storms will
hold together or weaken into just showers as they reach Houston
terminals. TAFs reflect storms reaching Houston but will need to
watch trends closely. Trends with the HRRR show the line weakening
through the morning hours although the timing from the HRRR is to
slow. HRRR also indicates the possibility of storms re-developing
this afternoon/evening. Quite possible IF there is enough
recovery and the atmosphere is not overworked by previous
convection. TAFs reflect this possibility with VCTS but this could
very well be removed with future TAF updates depending on how the
first round of convection evolves. Overnight NAM suggests MVFR
ceilings with remaining low level moisture while GFS is drier.
TAFs went with trends of drier ahead of Pacific front that pushes
through the area 06-10Z tomorrow morning. VFR expected for
Thursday.
Overpeck
&&
.PREV DISCUSSION... /ISSUED 332 AM CDT Wed Mar 29 2017/
DISCUSSION...
An upper low pressure trough will move across the state today and
the associated cold front will push across SE Texas tonight. A
line of thunderstorms was moving east of the Interstate 35
corridor at 3:00 AM. The latest models have been a bit slow with
the advent of the storms; although, the latest runs of the HRRR
are fairly close. All the models slow the advance of the line of
storms as they enter into the western counties of the forecast
area. If the storms continue their current trends, expect the line
to reach College Station and Madisonville by 4:00 AM. If it does
not slow down, the line should then reach Huntsville, Bellville,
and possibly Columbus between 5:00 and 6:00 AM. All the models
then show the line slowing and probably not reaching metro
Houston until sometime between 6:00 AM and 9:00 AM.
Still looking at a decent environment for at least isolated severe
storms. Main threats are damaging winds and isolated tornadoes
given 0-3 km helicity values are between 300 and 400 ahead of the
line. Other threats include large hail and locally heavy rainfall.
Expect the initial line of storms to move out of the area during
the midday to early afternoon period. The HRRR shows the potential
for additional development later in the afternoon. The actual cold
front will move across the forecast area tonight.
After a cooler day on Thursday, an upper level ridge moving
overhead will set things up for a rather warm Friday. Highs on
Friday will likely reach into the mid 80s.
The progressive flow aloft will bring the next system across SE
Texas over the weekend and early next week. The best chances for
showers and thunderstorms will be on Sunday and Sunday night.
Isolated to strong to severe storms and locally heavy rainfall
again look to be possible.
40
MARINE...
Southeast winds of 20 to 28 knots will continue across the Upper
Texas Coast this morning. Seas have become rough with significant
wave heights reaching 6-7ft nearshore and 8-9ft off shore based on
NOAA buoys. Winds should decrease later today but due to the long
fetch of southeast winds, seas will remain rough. Small craft
advisory has been extended for the offshore waters until this
evening when seas should drop below 7 feet. A Pacific front will
push off the coast Thursday morning allowing for winds to shift
to the northwest. Winds quickly return to the south on Friday and
increase through the weekend. Caution or advisories may be needed
over the weekend. Another Pacific front pushes through early
Monday which will shift winds again.
Overpeck
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 82 56 77 56 86 / 80 20 10 0 0
Houston (IAH) 81 61 78 57 86 / 80 40 10 0 0
Galveston (GLS) 77 66 74 66 78 / 70 50 10 0 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...Small Craft Advisory until 10 AM CDT this morning for the
following zones: Galveston Bay...Matagorda Bay.
SMALL CRAFT SHOULD EXERCISE CAUTION from 10 AM CDT this morning
through this evening for the following zones: Galveston
Bay...Matagorda Bay.
Small Craft Advisory until 7 PM CDT this evening for the
following zones: Coastal waters from Freeport to the
Matagorda Ship Channel out 20 NM...Coastal waters from High
Island to Freeport out 20 NM...Waters from Freeport to the
Matagorda Ship Channel from 20 to 60 NM...Waters from High
Island to Freeport from 20 to 60 NM.
&&
Discussion...40
Aviation/Marine...39In the hours before
Special weather statement, Mar 29, 5:51 AM CDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
551 AM CDT WED MAR 29 2017
TXZ195>197-211-291145-
Brazos TX-Washington TX-Burleson TX-Austin TX-
551 AM CDT WED MAR 29 2017
...STRONG THUNDERSTORMS MOVING INTO AND ACROSS NORTHWESTERN
AUSTIN...BURLESON...WESTERN WASHINGTON AND NORTHWESTERN BRAZOS
COUNTIES THROUGH 645 AM CDT...
At 548 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tanglewood to near Muldoon. Movement was
northeast at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Western Bryan, Caldwell, Somerville, Snook, Burton, Lake Somerville
Dam, Lyons, Deanville, Quarry and Chriesman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in League City.
If on or near Lake Somerville, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3060 9689 3073 9662 3070 9656 3074 9646
3091 9635 3018 9643 3004 9662 3015 9665
3016 9669 3014 9677 3016 9679 3020 9674
3024 9673 3025 9669 3030 9664 3032 9674
3039 9679 3046 9690 3053 9691 3054 9695
TIME...MOT...LOC 1048Z 224DEG 34KT 3050 9693 2981 9701
40Special weather statement, Mar 29, 6:15 AM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
615 AM CDT WED MAR 29 2017
TXZ197-210-211-291200-
Washington TX-Colorado TX-Austin TX-
615 AM CDT WED MAR 29 2017
...STRONG THUNDERSTORMS MOVING INTO AND ACROSS WESTERN COLORADO...
NORTHWESTERN AUSTIN AND SOUTH CENTRAL WASHINGTON COUNTIES THROUGH
700 AM CDT...
At 613 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Muldoon to near Yoakum. Movement was
northeast at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Columbus, Shelby, Weimar, Industry, Sheridan, Frelsburg, New Ulm and
Rock Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2996 9657 3004 9662 3008 9663 3010 9663
3023 9643 2940 9656 2938 9661 2958 9679
2958 9684 2961 9684 2963 9687
TIME...MOT...LOC 1113Z 239DEG 29KT 2982 9699 2927 9708
40Special weather statement, Mar 29, 6:54 AM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
654 AM CDT WED MAR 29 2017
TXZ197-210-211-291300-
Washington TX-Colorado TX-Austin TX-
654 AM CDT WED MAR 29 2017
...STRONG THUNDERSTORMS ACROSS COLORADO...NORTHWESTERN AUSTIN AND
WASHINGTON COUNTIES THROUGH 800 AM CDT...
At 654 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Fayetteville to near Ezzell.
Movement was northeast at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Brenham, Bellville, Columbus, Eagle Lake, Shelby, Weimar, Industry,
Burton, New Ulm, Quarry, Cat Spring, Sheridan, Altair, Nada,
Frelsburg, Garwood and Rock Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2996 9657 3004 9662 3015 9665 3016 9669
3014 9677 3016 9679 3021 9674 3030 9616
2941 9635 2925 9664 2926 9665 2934 9656
2958 9679 2958 9684 2961 9684 2963 9687
TIME...MOT...LOC 1154Z 237DEG 26KT 2980 9670 2922 9687
40Special weather statement, Mar 29, 7:24 AM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
724 AM CDT WED MAR 29 2017
TXZ197-210>212-226-227-235-291315-
Washington TX-Waller TX-Wharton TX-Colorado TX-Jackson TX-
Fort Bend TX-Austin TX-
724 AM CDT WED MAR 29 2017
...STRONG THUNDERSTORMS ACROSS CENTRAL COLORADO...NORTHWESTERN
WHARTON...NORTHERN JACKSON...AUSTIN...SOUTHEASTERN WASHINGTON...
NORTHWESTERN FORT BEND AND WESTERN WALLER COUNTIES THROUGH 815 AM
CDT...
At 723 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Brenham to 8 miles east of Speaks.
Movement was east at 35 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Brenham, Sealy, Hempstead, Prairie View, Bellville, Eagle Lake,
Wallis, Pine Island, San Felipe, Monaville, Egypt, Cat Spring,
Altair, Nada and Garwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2928 9664 2933 9656 2939 9661 3015 9641
3022 9596 2930 9614 2925 9665
TIME...MOT...LOC 1223Z 262DEG 30KT 3010 9637 2926 9657
HathawaySpecial weather statement, Mar 29, 7:54 AM CDT, 1 hour 3 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 754 AM CDT WED MAR 29 2017 TXZ210>212-226-227-291330- Waller TX-Wharton TX-Colorado TX-Fort Bend TX-Austin TX- 754 AM CDT WED MAR 29 2017 ...STRONG THUNDERSTORMS ACROSS EAST CENTRAL COLORADO...NORTH CENTRAL WHARTON...SOUTHEASTERN AUSTIN...NORTHWESTERN FORT BEND AND SOUTHERN WALLER COUNTIES THROUGH 830 AM CDT... At 754 AM CDT, Doppler radar was tracking a strong thunderstorm near Eagle Lake, moving east at 30 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Rosenberg, Katy, Richmond, Sealy, Brookshire, Eagle Lake, East Bernard, Wallis, Fulshear, Simonton, San Felipe, Pattison, Orchard, Weston Lakes, Cumings, Cinco Ranch and Monaville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 2950 9629 2967 9634 3007 9594 2953 9576 TIME...MOT...LOC 1254Z 254DEG 35KT 2961 9623
Special weather statement, Mar 29, 8:20 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
820 AM CDT WED MAR 29 2017
TXZ198-199-210>213-226-227-235-236-291400-
Grimes TX-Waller TX-Wharton TX-Colorado TX-Jackson TX-Harris TX-
Fort Bend TX-Montgomery TX-Matagorda TX-Austin TX-
820 AM CDT WED MAR 29 2017
...STRONG THUNDERSTORMS ACROSS SOUTHEASTERN COLORADO...WHARTON...
JACKSON...EASTERN AUSTIN...SOUTHEASTERN GRIMES...SOUTHERN
MONTGOMERY...FORT BEND...SOUTHWESTERN SAN JACINTO...WALLER...
NORTHWESTERN MATAGORDA AND NORTHWESTERN HARRIS COUNTIES THROUGH 900
AM CDT...
At 819 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Hockley to near Wallis to near
Edna. Movement was northeast at 40 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Sugar Land, Conroe, Rosenberg, Katy, Richmond, El Campo, Tomball,
Wharton, Jersey Village, Sealy, Hempstead, Willis, Prairie View,
Edna, Brookshire, Hunters Creek Village, Eagle Lake, Bunker Hill
Village, Piney Point Village and Pinehurst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2921 9673 2933 9657 2935 9658 2961 9629
3021 9606 3046 9534 3040 9530 3038 9526
2988 9543 2886 9617 2871 9665 2882 9672
2885 9670 2889 9673 2892 9679 2902 9683
2905 9691
TIME...MOT...LOC 1319Z 246DEG 34KT 3011 9582 2965 9603 2890 9661
HathawayThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 3:03 AM CDT | Special Weather Statement | HGX | Burleson, Washington | 57 min |
| Mar 29, 4:01 AM CDT | Special Weather Statement | HGX | Brazos, Burleson, Madison | 44 min |
| Mar 29, 5:51 AM CDT | Special Weather Statement | HGX | Burleson | 54 min |
| Mar 29, 6:15 AM CDT | Special Weather Statement | HGX | Colorado | 45 min |
| Mar 29, 6:54 AM CDT | Special Weather Statement | HGX | Austin, Colorado, Washington | 66 min |
| Mar 29, 7:24 AM CDT | Special Weather Statement | HGX | Austin, Colorado | 51 min |
| Mar 29, 7:54 AM CDT | Special Weather Statement | HGX | Waller | 36 min |
| Mar 29, 8:09 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Fort Bend, Waller, Wharton | 36 min |
| Mar 29, 8:20 AM CDT | Special Weather Statement | HGX | Fort Bend, Jackson, Montgomery, Waller, Wharton | 40 min |
| Mar 29, 9:05 AM CDT | Special Weather Statement | HGX | Fort Bend, Montgomery, Wharton | 40 min |
| Mar 29, 9:34 AM CDT | Areal Flood Advisory | HGX | Austin, Fort Bend, Harris, Montgomery, Waller, Wharton | 3 hr |
| Mar 29, 9:43 AM CDT | Special Weather Statement | HGX | Brazoria, Fort Bend, Harris, Montgomery, San Jacinto | 47 min |
| Mar 29, 10:15 AM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Harris, Liberty, Montgomery | 2 hr |
| Mar 29, 10:29 AM CDT | Tornado Warning | HGX | Fort Bend, Harris | 31 min |
| Mar 29, 10:51 AM CDT | Special Weather Statement | HGX | Brazoria, Harris, Liberty, Matagorda | 69 min |
| Mar 29, 12:13 PM CDT | Areal Flood Advisory | HGX | Harris, Montgomery | 3 hr |
| Mar 29, 12:22 PM CDT | Special Weather Statement | HGX | Montgomery | 38 min |
| Mar 29, 12:51 PM CDT | Special Weather Statement | HGX | Harris | 24 min |
| Mar 29, 1:01 PM CDT | Special Weather Statement | HGX | Brazoria | 29 min |
| Mar 29, 1:05 PM CDT | Special Weather Statement | HGX | San Jacinto | 40 min |
| Mar 29, 1:09 PM CDT | Special Marine Warning | HGX | 66 min | |
| Mar 29, 1:18 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Montgomery, Polk, San Jacinto | 42 min |
| Mar 29, 1:32 PM CDT | Special Weather Statement | HGX | Brazoria | 43 min |
| Mar 29, 1:42 PM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston, Harris | 3 hr |
| Mar 29, 1:51 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Polk, San Jacinto | 39 min |
| Mar 29, 1:58 PM CDT | Flash Flood Warning | HGX | Brazoria | 3 hr |
| Mar 29, 2:09 PM CDT | Special Marine Warning | HGX | 66 min | |
| Mar 29, 2:11 PM CDT | Special Weather Statement | HGX | Chambers | 49 min |
| Mar 29, 2:17 PM CDT | Flash Flood Warning | HGX | Galveston, Harris | 3 hr |
| Mar 29, 2:19 PM CDT | Special Marine Warning | HGX | 56 min | |
| Mar 29, 2:26 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Polk | 34 min |
| Mar 29, 2:37 PM CDT | Severe Thunderstorm Warning | HGX | Chambers, Galveston, Harris, Liberty | 38 min |
| Mar 29, 2:44 PM CDT | Severe Thunderstorm Warning | HGX | Polk | 31 min |
| Mar 29, 2:55 PM CDT | Areal Flood Advisory | HGX | Chambers, Harris, Liberty | 3 hr |
| Mar 29, 2:56 PM CDT | Areal Flood Advisory | HGX | Polk | 3 hr |
| Mar 29, 3:06 PM CDT | Tornado Warning | HGX | Chambers, Harris | 24 min |
| Mar 29, 3:08 PM CDT | Special Marine Warning | HGX | 52 min | |
| Mar 29, 3:12 PM CDT | Flash Flood Warning | HGX | Chambers, Harris | 3 hr |
| Mar 29, 3:20 PM CDT | Small Craft Advisory | HGX | 5 hr | |
| Mar 29, 3:26 PM CDT | Tornado Warning | HGX | Chambers, Liberty | 34 min |
| Mar 29, 3:56 PM CDT | Special Marine Warning | HGX | 34 min | |
| Mar 29, 4:20 PM CDT | Special Marine Warning | HGX | 115 min | |
| Mar 29, 4:28 PM CDT | Flash Flood Warning | HGX | Chambers, Liberty | 3 hr |
| Mar 29, 5:17 PM CDT | Areal Flood Advisory | HGX | Chambers | 118 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.